RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 3, Pages 395–403 (Mi zvmmf2745)  

Additive difference schemes for solving parabolic equations with mixed derivatives

A. N. Muchynski, V. A. Tsurko

Minsk

Full text: PDF file (830 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:3, 357–364

Bibliographic databases:

Document Type: Article
UDC: 519.633
MSC: Primary 65M06; Secondary 65M15, 35K15
Received: 05.02.1992
Revised: 10.08.1992

Citation: A. N. Muchynski, V. A. Tsurko, “Additive difference schemes for solving parabolic equations with mixed derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 33:3 (1993), 395–403; Comput. Math. Math. Phys., 33:3 (1993), 357–364

Citation in format AMSBIB
\Bibitem{MucTsu93}
\by A.~N.~Muchynski, V.~A.~Tsurko
\paper Additive difference schemes for solving parabolic equations with mixed derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 3
\pages 395--403
\mathnet{http://mi.mathnet.ru/zvmmf2745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211848}
\zmath{https://zbmath.org/?q=an:0801.65075}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 3
\pages 357--364
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LY65700006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2745
  • http://mi.mathnet.ru/eng/zvmmf/v33/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:131
    Full text:51
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019